# SDR CA030113001

- Difficulty date: December 9, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Airbus A330-243
- Engine: Rroyce RB211TRENT77
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: C247030021
- Condition: Failed
- Location: Parking Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER PUSH BACK IN YVR, FOR FLIGHT 220, AFTER ENGINE START, CREW WAS UNABLE TO SET PARKING BRAKE. MTCE REPLACED THE PARKING BRAKE VALVE  PER AMM 32-45-51-401.
